# SDR ASAA2021120136796

- Difficulty date: December 1, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,614 hours, 13,740 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 1882
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CENTER TANK FUEL IS EMPTY FOR THIS FLIGHT. ON TAXI OUT, GOT FMC MESSAGE VERIFY FUEL AND GROSS WEIGHT ON TAXI OUT CENTER TANK QUANTITY INDICATOR BLANKED, JUST BEFORE RETURNING TO GATE, CENTER TANK QUANTITY INDICATOR RETURNED. GROUNDED - YES. REMOVED FUEL QTY PROCESSOR PER B737-800 AMM 28-41-81-000-801. INSTALLED FUEL QTY PROCESSOR UNIT PER AMM 28-41-81-400-801. PERFORMED FUEL QUANTITY IND SYS OPS TEST PER AMM 28-41-00-710-801 OPS TEST PASSED WITH NO FAULTS.
